- Hacettepe Journal of Mathematics and Statistics
- Volume:38 Issue:3
- RECONSTRUCTION OF COMPLEX JACOBI MATRICES FROM SPECTRAL DATA
RECONSTRUCTION OF COMPLEX JACOBI MATRICES FROM SPECTRAL DATA
Authors : Gusein Sh. GUSEİNOV
Pages : 317-327
View : 28 | Download : 9
Publication Date : 2009-03-01
Article Type : Research Paper
Abstract :In this paper, we introduce spectral data for finite order complex Jacobi matrices and investigate the inverse problem of determining the matrix from its spectral data. Necessary and sufficient conditions for the solvability of the inverse problem are established. An explicit procedure of reconstruction of the matrix from the spectral data is given.Keywords : Jacobi matrix, Difference equation, Spectral data, Inverse spectral problem, 2000 AMS Classification 15 A 29